# SDR DXTA2008110403335

- Difficulty date: November 3, 2008
- Submitted: November 4, 2008
- Operation: Air carrier
- Aircraft: N803QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600775
- Aircraft time: 411 hours, 359 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

AUTOPILOT CAME OFF 3 TIMES INFLIGHT.  IT KICKED OFF TWICE ON CLIMB OUT AND ONCE AT LEVEL OFF.  NO TRIM MISCOMPARE OR HEAVY CONTROL FORCES, NO ANNUNCIATORS.  RAN DIAGNOSTIC CHECK IAW MM 34-60-00. NO CURRENT AUTOPILOT FAULTS NOTED. AUTOPILOT SYS OPS CHECK GOOD IN HANGER IAW MM 22-00-00.
